# SDR ASMF200702004

- Difficulty date: February 12, 2007
- Submitted: February 17, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 46,821 hours, 32,078 cycles
- Engine: Pwa JT8D219
- Engine time: 23,106 hours, 13,836 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F10046
- Condition: Failed
- Location: Lt Side
- Part time: 8,453 hours, 6,233 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE DID NOT STABILIZE IN IDLE, THE PARAMETERS WERE THE FOLLOWING: EPR´S 1.03, N1 20, EGT´S 486 DEGREE C, N2 44, FF 9700 POUND.  LT ENGINE WAS TRIMMED IN IDLE WITH EPR´S 1.03, N1 27, EGT´S 460, N2 55, FF 1160 IAW MM 71-00-00 PAGES 514 AND 544, TESTED CORRECT. DURING OVERNIGHT CHECK, LT FCU WAS REPLACED AND TESTED IAW MM 73-20-01 AND 71-00-01, ALL CORRECT.
